Discover more from Edward Slavsquat
An 18-year-old was coerced into taking Sputnik V. Now she's dead.
Compulsory vaccination in Russia ends a young life. An isolated incident?
Like the Big Pharma COVID shots, Sputnik V is an unproven experimental genetic vaccine. Unlike the Big Pharma COVID shots, it’s difficult to assess the safety of Sputnik V because the Russian government does not publish data on post-vaccination complications. (No VAERS, nothing. Zero transparency.) In countries that use Sputnik V and have some level of transparency, Russia’s “flagship” vaccine does not stand out as exceptionally safe. In August, Argentian’s health ministry reported Sputnik V was linked to more serious adverse events than AstraZeneca’s shot.
Russia also has compulsory vaccination policies. Millions of completely healthy people are being coerced into taking an experimental drug they don’t need in order to participate in society or keep their job.
Below is a Russian news report about an 18-year-old student from Kamchatka who was forced to get vaccinated in order to continue her education. Now she’s dead.
The mother of 18-year-old Valentina, who died in the regional hospital, confirmed to a Kam 24 journalist that her daughter was vaccinated with the Sputnik V vaccine. After that, symptoms began to develop, which led to death.
As reported by the news agency "Kam 24", an 18-year-old [university student] Valentina Yazenok died on January 11 in the intensive care unit of the Kamchatka regional hospital. Her condition worsened after she was vaccinated against the coronavirus in December with the second component of the Sputnik V vaccine. The journalist of the news agency "Kam 24" talked with Alena Engelsgard—Valentina's mother. She spoke about the circumstances of the tragedy:
In principle, Valentina tolerated the first component of Sputnik normally. Although she had migraines for several days. The second component was introduced to her on December 12. Almost immediately, her head began to hurt — her left temple. It got worse every day, so much so that she complained to me. I was against her getting vaccinated. But, according to Valentina, the university notified students that they would be suspended from classes and not admitted to exams if they were not vaccinated.
My daughter said she would like to live life to the fullest. And this is now possible only with a QR code... Three days after the second vaccination, her right hand began to go numb, and four days later her leg gave out. Valya stopped walking normally. She told me that she stopped understanding what was happening, her vision deteriorated, there was a clouding of consciousness.
On the night of December 17, she became even worse. We called an ambulance, but there, as soon as they heard that their daughter had been vaccinated, they said that they don’t deal with vaccinations, and that her condition was just a reaction to the vaccine and she had to drink Ibuklin. In the morning I called the ambulance again, named the symptoms, but did not talk about the vaccine. Then the daughter was taken to the hospital. In the neurological department, they began to help her.
Valya felt better—her speech, consciousness returned to normal, her arm and leg began to work. The doctors planned to discharge her daughter on December 30. However, on December 25, she again had headaches and a fever. Valya called me and complained of stomach pains. The photo was taken on December 27. The doctors said that they had discovered pneumonia, so Valya was transferred to the therapeutic department. On the 28th and 29th, I could not get through to my daughter. On December 30, I learned that she was in intensive care. I arrived at the hospital. The doctor said, that her kidneys failed, she had cerebral edema. They also said that she had encephalitis [inflammation of the active tissues of the brain caused by an infection or an autoimmune response]. Moreover, the neurologist said that it was the vaccination that provoked it.
The daughter was additionally examined, did an MRI, the pictures were sent to Moscow. Neurologists—both from Moscow and ours—came to the conclusion that it was encephalitis. And pulmonary edema, as they say now in social networks, she did not have. There was inflammation of the brain, encephalitis, which developed after the vaccination. And she died, as I was told, from autoimmune encephalitis. […]
The information about the death of the girl was commented on in the regional ministry of health. Officials believe that “the deceased may have had a chronic illness that she did not know about.”